# SDR AUS20020757

- Difficulty date: July 10, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 99104351
- Condition: Failed
- Location: Power Lever
- Component: Power Lever, Cont, TSIO520VB
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CONTROL CABLE INNER CABLE FAILED AT SWAGED ATTACHMENT TO THE COCKPIT END FITTING.
